JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SEVERAL TYPES OF BIPOLAR FUZZY HYPER BCK-IDEALS IN HYPER BCK-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 2,  2012, pp.145-159
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.2.145
 Title & Authors
SEVERAL TYPES OF BIPOLAR FUZZY HYPER BCK-IDEALS IN HYPER BCK-ALGEBRAS
Jun, Young-Bae; Kang, Min-Su; Song, Seok-Zun;
  PDF(new window)
 Abstract
Several types of a bipolar fuzzy hyper BCK-ideal in a hyper BCK-algebra are introduced, and their relations are investigated.
 Keywords
Bipolar fuzzy hyper BCK-ideal of types 1, 2, 3 and 4;Bipolar fuzzy (, )-hyper BCK-ideal;Bipolar fuzzy (, )-hyper BCK-ideal;
 Language
English
 Cited by
 References
1.
Y. B. Jun, M. S. Kang and H. S. Kim, Bipolar fuzzy implicative hyper BCK-ideals in hyper BCK-algebras, Sci. Math. Jpn. 69 (2009), 175-186.

2.
Y. B. Jun, M. S. Kang and H. S. Kim, Bipolar fuzzy structures of some types of ideals in hyper BCK-algebras, Sci. Math. Jpn. 70 (2009), 109-121.

3.
Y. B. Jun, M. S. Kang and H. S. Kim, Bipolar fuzzy hyper BCK-ideals in hyper BCK-algerbas, Iranian J. Fuzzy Systems 8 (2011), 105-120.

4.
Y. B. Jun and X. L. Xin, Scalar elements and hyperatoms of hyper BCK-algebras, Scientiae Mathematicae 2 (1999), no. 3, 303-309.

5.
Y. B. Jun and X. L. Xin, Fuzzy hyper BCK-ideals of hyper BCK-algebras, Scientiae Mathematicae Japonicae 53 (2001), no. 2, 353-360.

6.
Y. B. Jun, X. L. Xin, E. H. Roh and M. M. Zahedi, Strong hyper BCK-ideals of hyper BCK-algebras, Math. Japonica 51 (2000), no. 3, 493-498.

7.
Y. B. Jun, M. M. Zahedi, X. L. Xin and R. A. Borzooei, On hyper BCK-algebras, Italian J. of Pure and Appl. Math. 8 (2000), 127-136.

8.
K. M. Lee, Bipolar-valued fuzzy sets and their operations, Proc. Int. Conf. on Intelligent Technologies, Bangkok, Thailand (2000), 307-312.

9.
K. M. Lee, Comparison of interval-valued fuzzy sets, intuitionistic fuzzy sets, and bipolar-valued fuzzy sets, J. Fuzzy Logic Intelligent Systems 14 (2004), no. 2, 125-129.